# SDR 2003FA0001127

- Difficulty date: November 1, 2003
- Submitted: November 1, 2003
- Operation: General aviation
- Aircraft: N99734
- Make and model: Univar 415C
- Aircraft time: 1,487 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt &  Lt Wing
- Part time: 1,487 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING INSPECTION REQUIRED BY PARAGRAPH (A)OF AD94-18-04 R1 FOUND SEVERE INTERGRANULAR CORROSION IN BOTH LT AND RT LOWER SPAR CAPS. CORROSION WAS LOCATED 6 INCHES FROM INBOARD END OF LOWER SPAR CAP TO 18 INCHES FROM INBOARD END. CORROSION HAS PENETRATED THE UPPER SURFACE OF THE SPAR CAPS. THE CORROSION HAS ADVANCED TO EXFOLIATION AND LIFTING OF THE SURFACE HAS OCCURRED.  PITTING CORROSION HAS ALSO FOUND ON THE WING SPAR WEB IN THE AREA OF THE CORROSION ON THE SPAR CAPS.  THE AIRCRAFT IS A 1946 MODEL AND IT APPEARS THAT THE SPARS ARE ORIGINAL.
